MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 126039
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during inspection before use, air was injected into the cuff, but the cuff could not be deflated.It has not been bent for intubation.The stylet was removed, but it could not be deflated.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample returned for evaluation.Visual examination of the returned unit shows no sign of any defects.The returned unit was inflated / deflated three times and no defect noted.The reported defect could not be detected on the sample.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8595311
Report Number8020889-2019-00040
Device Sequence Number11258147
Product Code BTS
UDI-Device Identifier30884522028978
UDI-Public30884522028978
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number126039
Device Catalogue Number126039
Device Lot Number201510384X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1